# SDR IPXA2015031086891

- Difficulty date: February 7, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 11,335 hours, 6,971 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10Y, MAIN CABIN CROSSBEAM LT FRAME 79 CRACKED AT CUSP AREA REPAIRED IAW EO A300-5310-56642-P2.
